Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Done angiogram. Lost sight in eyes. What is the cause? Blood vessel leaking?

i have a question. my mother is 45. she recently has lost some sight in her right eye...shes been going to see a consultant who has done angiogram and pictures of her eye...they have said that a blood vessel is leaking blood which has covered the eye and this thing doesnt happen to people of her age. they dont know what has caused it as she doesnt have any other medical conditions other than asthma . they have suggested injecting the eye that might stop the bleeding but then again it might not and they might not recover the sight in her right eye. please could you suggest any other treatments for this?
Asked On : Sun, 14 Oct 2012
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Ophthalmologist 's  Response
It seems from the history that your mother had bleeding inside the eye because of leaking blood vessels. The leaking blood vessels are called as new vessels or neovascularization.
There are many causes for new vessels, the important ones are systemic conditions like diabetes and conditions of eye like central retinal vein occlusion.
First your mother needs undergo evaluation to find out the underlying cause for bleeding.
Treatment is mainly by intravitreal injections, laser and if not resolved surgery may be indicated.
With timely intervention, chances of vision recovery are good.
Answered: Thu, 18 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor